MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; CATARACT PACK-LF

MEDLINE INDUSTRIES LP; CATARACT PACK-LF
Catalog Number DYNJ0129784T
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 10/17/2024
Type of Reportable Event Serious Injury
Event or Problem Description
According to the facility on (b)(6) at the end of a cataract procedure, the product was being used to wick and blot fluid from the eye and the doctor noticed a fine white material/residue on his patient's eye after using the weck cel spears from the cataract back table packs.
 
Additional Manufacturer Narrative
According to the facility on (b)(6) at the end of a cataract procedure, the product was being used to wick and blot fluid from the eye and the doctor noticed a fine white material/residue on his patient's eye after using the weck cel spears from the cataract back table packs.The eye needed to be rinsed with balanced salt solution, to remove residue.The facility stated that balanced salt solution is a type of irrigation commonly used during ophthalmology procedures.The procedure was able to be completed.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Common Device Name
CATARACT PACK-LF
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
alex mathew
three lakes drive
northfield, IL 60093-2753
2249317042
MDR Report Key20674709
Report Number1423395-2024-00498
Device Sequence Number15684016
Product Code OJK
UDI-Device Identifier40198459049935
UDI-Public40198459049935
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberDYNJ0129784T
Device Lot Number24HMB533
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/18/2024
Initial Report FDA Received Date11/13/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown